PANADOL COLD+ FLU SINUS 52’S

Panadol Sinus relieves: pain and congestion caused by sinusitis, sneezing and fever.

SKU: PAN003318 Category:

Panadol Sinus relieves: pain and congestion caused by sinusitis, sneezing and fever.

Product Information:

  • Each tablet contains: Acetaminophen 500mg, Chlorpheniramine Maleate 2mg, Phenylephrine Hydrochloride 5mg.
  • Storage: Store below 30°C

Dosage:

  • Adults and children over 12 years old: take 2 tablets every 6 hours. | Maximum daily dose: 8 tablets in 24hrs
  • Elderly: take 2 tablets every 6 hours. | Maximum daily dose: 6 tablets in 24hrs

Do not use if:

  • You are allergic to acetaminophen, phenylephrine, chlorpheniramine or any of the ingredients.
  • You are taking, or have taken in the past 2 (two) weeks, drugs called monoamine oxidase inhibitors (MAOIs).
  • You are taking or have taken any other medicines for the relief of cough, cold and flu, or blocked nose.

Cautions:

  • When using this product, you may experience drowsiness, sedation, nervousness, difficulty sleeping, tiredness, dizziness, difficulty concentrating, lack of coordination, headache, blurred vision, dry mouth, increased blood pressure, feeling sick (nausea) and vomiting.